# SDR CA061218019

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,689 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 50 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS AIRCRAFT HAS HAD ALL THE AFT BULKHEAD AND HEAVIER SPINNER UPGRADES AND HAS HAD IT ALL ASSEMBLED IAW THE LATEST SB.  THE (FORWARD SPINNER BULKHEAD) IS CRACKED AGAIN WITH LESS THEN 50 HOURS TSN, CRACKS RADIATING .2500 TO 1 INCH FROM 3 OF THE 6 HOLES.   YOU HAVE TO LOOK VERY CARFULLY AS THE CRACKS RADIATING FROM THE PROP BOLT HOLES ARE VERY FINE AND HIDE UNDER THE FACTORY PRIMER. (TC NR 20061218019)
